# SDR DL72S982218

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED 21 AND 34 FR OM IB END OF FLAP.  THE ANGLE WAS REPAIRED BY SPLICING IN A NE W SECTION OF ANGLEPER MM 57-52-0, FIG.  802.
